# SDR 07FDEA02469

- Difficulty date: July 13, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10
- Aircraft serial: 47806
- Aircraft time: 64,627 hours, 28,946 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLATS DEEP WEAR ON EXT SKIN ON DROOPED L/E OUTBOARD SIDE.  REPAIRED AREA IAW SRM 57-10-00 VOL 1 PAG 39.
